# SDR USAA20090504EM027

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - THE FORWARD EMERGENCY FLASHLIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLASHLIGHT BATTERY AND STRAP.
